# SDR SWAA2022051200352

- Difficulty date: April 27, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 142NWB
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FORWARD BULKHEAD 142 NWB CRACKED A225-006 / [01] VERIFIED AND REPLACED AFT CARGO FWD BULKHEAD PANEL # 142NWB ON PARTS RACK IAW IPC 25-52-19-01B AND BOEING DWG# 453A25110 ID:0001 REV:C;[02] VERIFIED STEP 1 COMPLETE AUDIT C/W
